MathSciNet Relay Station
MathSciNet bibliographic data
MR263265 (41 #7870) 65.66
Bramble, J. H.; Thomée, V. Pointwise bounds for discrete Green's functions. SIAM J. Numer. Anal. 6 1969 583–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement